Alert archive / Vermont / Special Weather Statements in 2019
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 30, 2019, 9:21 PM EDT for Bennington County, Vermont. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2019, 9:21 PM EDT (01:21 UTC)
- Expired
- Jul 30, 2019, 9:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Albany, NY
County Bennington County, VT
The radar
The Albany radar (KENX), 81 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 435 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1611 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
108
WWUS81 KALY 310121
SPSALY
Special Weather Statement
National Weather Service Albany NY
921 PM EDT Tue Jul 30 2019
NYZ054-084-VTZ013-310145-
Eastern Rensselaer-Southern Washington-Bennington-
921 PM EDT Tue Jul 30 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON...
NORTHEASTERN RENSSELAER AND SOUTHWESTERN BENNINGTON COUNTIES...
At 921 PM EDT, a strong thunderstorm was located near Hoosick Falls,
moving northeast at 30 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Bennington around 935 PM EDT.
Shaftsbury around 940 PM EDT.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4277 7335 4293 7346 4295 7346 4315 7315
4297 7300 4293 7301 4293 7297 4290 7295
TIME...MOT...LOC 0121Z 242DEG 28KT 4286 7331
$$
JPVWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 30, 9:18 PM EDT, 3 minutes earlier.
Area forecast discussion, Jul 30, 9:18 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 918 PM EDT Tue Jul 30 2019 .SYNOPSIS... With a warm and muggy air mass in place, thunderstorms will continue to impacts parts of the area through this evening. Some of the storms will continue gusty winds and heavy rainfall. Additional showers and thunderstorms are expected on Wednesday as a cold front moves across the area. Behind this front, cooler and less humid air will move into the region for the latter portion of the week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... As of 918 PM EDT...Our region is located ahead of an upper level trough situated over the Great Lakes. A surface cold front remains to the west across the eastern Great Lakes and a pre- frontal trough is pushing across upstate New York. Thunderstorms, some severe with damaging winds, impacted the western and northern half of the region this afternoon into this evening, especially across the Lake George-Saratoga Region. Many of these storms have developed into short lines and produced wind damage to trees and power lines. The coverage and intensity of the storms has decreased considerably over the last hour due to nocturnal effects starting to take over and the Watch has been allowed to expire at 9 PM. A few storms are still ongoing, with the main threat being lightning and locally heavy downpours. By later in the evening, model guidance suggests storms will start to weaken and dissipate, as continued nocturnal effects and the lack of a strong trigger should allow activity to wind down. After about 10 or 11 PM, it should be fairly quiet for the remainder of the night. Although we cannot rule out a stray shower, most areas will stay dry with a partly cloudy sky for the late night hours. If enough breaks occur, some patchy fog will be possible, especially for any areas that saw rain today (such as around the Glens Falls and Lake George area). Heat Advisory has been cancelled due to heat index values falling below advisory criteria. However, it remain warm and muggy into the overnight hours. Lows will be around 70 for most spots and dewpoints will remain elevated, keeping the muggy and sticky conditions in place. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... Surface cold front will slowly be sliding eastward across the area on Wednesday. With this front moving across the area, there should be more widespread cloud cover for Wednesday (although southern and eastern areas should still see some breaks). This will allow temps to be slightly lower as compared to the past few days (highs in the mid 70s to mid 80s) and instability may be lower as well. Still, there will be enough forcing for widespread showers and thunderstorms to develop. Although coverage will be fairly minimal during the morning hours, activity should increase by afternoon, especially for areas south and east of the Capital Region. Some locally heavy downpours and gusty winds will be possible once again for Wednesday, although highest coverage and greatest threat will mainly be for southeastern areas. The front should be crossing by evening, allowing for drier westerly winds to move into the region. This should allow any precip to taper off during the evening and clearing to move in for Wednesday night. Dewpoints will gradually lower through Wednesday night with lows falling into the mid 50s to mid 60s. Dry and quiet weather will finally return to the region for Thursday and Thursday night. Dewpoints will be falling off into the 50s and highs look to reach into the 80s for valley area (70s across the high terrain) with a mostly sunny sky. Lows on Thursday night will mainly be in the 50s to low 60s with a mostly clear sky and quiet conditions. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Through the period, troughing aloft will be in place across the Northeast. Meanwhile at the surface, high pressure will dominate much of the time. This will keep precipitation chances on the low side. A check of key GEFS parameters shows PWATS will be at or below normal, 850mb temperatures near normal, and probability of significant precipitation (say 1 inch in 24 hours near nil - outside of any thunderstorms that develop). The main feature in the extended is the passage of a cold front on Sunday. The cold front looks fairly weak with limited forcing and moisture. For now, will only have chance pops accompanying the front. Max/min temperatures look to be near normal - low to mid 80s/low to mid 60s valleys and up to 10 to 15 degrees cooler higher elevations. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... Scattered showers and thunderstorms have been ongoing this evening, mainly impacting KGFL/KALB. These will start to be decreasing in coverage and intensity over the next few hours with the loss of daytime heating. By the late evening hours, most areas should be dry, but we can't rule totally out a lingering isolated shower overnight. Otherwise, it should be mainly VFR tonight. Although winds will be light, abundant cloud cover should help prevent widespread fog. However, if clouds are less in coverage, there could be some fog that develops, especially in areas that see rainfall today. Will include some IFR fog at KGFL due to the recent rainfall and a small T/TD spread, but will leave out of the other TAF sites for now. On Wednesday, the day will start off fairly quiet with VFR conditions. Clouds look to increase through the day and there will be more showers and possible t-storms that develop, especially by afternoon. Greatest coverage will be near KPOU and will include a PROB30 for a thunderstorm there. It will start to clear out everywhere for the evening hours. Expect southwest winds in the morning becoming westerly in the afternoon around 5 kts for all sites. Outlook... Wednesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Thursday: No Operational Impact. NO SIG WX. Thursday Night: No Operational Impact. NO SIG WX. Friday: No Operational Impact. NO SIG WX. Friday Night: No Operational Impact. NO SIG WX. Saturday: Low Operational Impact. Slight Chance of SHRA...TSRA. Saturday Night: Low Operational Impact. NO SIG WX. Sunday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... Showers and thunderstorms will impact the region through this evening and again on Wednesday. Some spots will seeing a wetting rainfall between tonight and tomorrow due to these slow moving showers and storms. As a result, RH values will remain elevated for tonight into tomorrow (mainly above 60 percent). Winds will be light or calm tonight and light southwesterly on Wednesday. Behind a departing front, drier air will move in for Thursday. RH values will be as low as 40 to 50 percent on Thursday afternoon and winds will northwest at 5 to 10 mph. && .HYDROLOGY... Showers and thunderstorms are expected through this evening and again on Wednesday. With a very muggy air mass in place, locally heavy downpours can be expected. This may lead to minor flooding of urban, poor drainage and low lying areas. If areas repeatedly get impacted by showers and thunderstorms, localized flash flooding can be a concern as well. The threat through this evening will be primarily for northern and western parts of the area. On Wednesday, the biggest threat for excessive rainfall will be for eastern parts of the region. Behind the departing front, drier air looks to return for the latter portion of the week, and there will be no hydrologic concerns for Thursday into the weekend. Please visit our Advanced Hydrologic Prediction Service /AHPS/ web page for specific area rivers and lakes observations and forecasts. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Frugis NEAR TERM...Frugis SHORT TERM...Frugis LONG TERM...OKeefe AVIATION...Frugis FIRE WEATHER...Frugis HYDROLOGY...Frugis
Hazardous weather outlook, Jul 30, 9:03 PM EDT, 18 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 903 PM EDT Tue Jul 30 2019 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-311100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 903 PM EDT Tue Jul 30 2019 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Tonight. There is a chance for a non-severe thunderstorm through the late evening hours. Any thunderstorm may contain gusty winds and heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance of thunderstorms Wednesday. Thunderstorms will be capable of producing very heavy rainfall, which may lead to flooding of urban, low lying and poor drainage areas. In addition, thunderstorms on Wednesday may produce gusty winds, with the best chance of isolated severe thunderstorms with damaging winds for areas south and east of the Capital Region. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report any thunderstorm wind damage, hail or flooding to the National Weather Service at Albany via email, social media or phone.
In the hours before
Local storm report, Jul 30, 8:38 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
838 PM EDT TUE JUL 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 3 WNW CAMBRIDGE 43.05N 73.42W
07/30/2019 WASHINGTON NY 911 CALL CENTER
WIRES DOWN.
&&
EVENT NUMBER ALY1902571
SNDSpecial weather statement, Jul 30, 8:52 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Albany NY
852 PM EDT Tue Jul 30 2019
NYZ039-040-048>050-082-310115-
Southern Fulton-Eastern Schenectady-Northern Fulton-Western
Schenectady-Montgomery-Southern Saratoga-
852 PM EDT Tue Jul 30 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCHENECTADY...WEST
CENTRAL SARATOGA...SOUTHEASTERN FULTON AND SOUTHEASTERN MONTGOMERY
COUNTIES...
At 851 PM EDT, a strong thunderstorm was located near Tribes Hill, or
7 miles southeast of Fonda, moving northeast at 40 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Fort Johnson and Tribes Hill around 900 PM EDT.
Amsterdam, Hagaman and Pattersonville-Rotterdam Junction around
905 PM EDT.
Glenville around 910 PM EDT.
Broadalbin and Galway around 915 PM EDT.
This includes Interstate 90 near exit 27.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4313 7416 4295 7393 4279 7425 4280 7426
4278 7429 4278 7436 4284 7442
TIME...MOT...LOC 0051Z 222DEG 34KT 4287 7430
JPVSpecial weather statement, Jul 30, 8:53 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Albany NY
853 PM EDT Tue Jul 30 2019
NYZ032-310145-
Northern Herkimer-
853 PM EDT Tue Jul 30 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER COUNTY...
At 853 PM EDT, a strong thunderstorm was located over Alder Creek, or
9 miles southeast of Boonville, moving northeast at 35 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Northwood around 900 PM EDT.
Other locations impacted by this storm include Atwell, North Wilmurt,
First Lake, Wheelertown, Wolf Lake Landing and Herkimer Landing.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4370 7489 4353 7478 4349 7477 4346 7479
4333 7504 4333 7508 4356 7510
TIME...MOT...LOC 0053Z 235DEG 29KT 4338 7520
JPVSpecial weather statement, Jul 30, 8:55 PM EDT, 26 minutes before
Special Weather Statement National Weather Service Albany NY 855 PM EDT Tue Jul 30 2019 NYZ050-053-054-084-310130- Western Rensselaer-Eastern Rensselaer-Southern Washington-Southern Saratoga- 855 PM EDT Tue Jul 30 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON AND NORTHERN RENSSELAER COUNTIES... At 855 PM EDT, a strong thunderstorm was located near Center Brunswick, or 7 miles southeast of Mechanicville, moving northeast at 35 mph. Winds in excess of 30 mph are possible with this storm. This storm will be near... Hoosick Falls around 915 PM EDT. Cambridge around 920 PM EDT. Other locations impacted by this storm include Schaghticoke Hill, Center White Creek, Hoosick Junction, Petersburg Junction, Johnsonville, Schaghticoke, Eagleville, Tamarack, North Cambridge and Hoosick. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4281 7329 4271 7355 4285 7373 4312 7330 TIME...MOT...LOC 0055Z 235DEG 29KT 4285 7356 JPV
Local storm report, Jul 30, 9:05 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
905 PM EDT TUE JUL 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND DMG CATSKILL 42.21N 73.87W
07/30/2019 GREENE NY TRAINED SPOTTER
MULTIPLE TREE LIMBS DOWN IN THE VILLAGE.
0113 PM TSTM WND DMG HUDSON 42.25N 73.79W
07/30/2019 COLUMBIA NY 911 CALL CENTER
2 TREES DOWN.
0300 PM TSTM WND GST 3 NE COLD BROOK 43.28N 74.99W
07/30/2019 M55 MPH HERKIMER NY NYS MESONET
0315 PM TSTM WND DMG 3 WSW NOBLEBORO 43.38N 74.91W
07/30/2019 HERKIMER NY 911 CALL CENTER
TREES DOWN ACROSS NY STATE ROUTE 8.
0315 PM TSTM WND DMG 2 SW ATWELL 43.50N 74.97W
07/30/2019 HERKIMER NY 911 CALL CENTER
TREE DOWN ON NORTH LAKE ROAD.
0340 PM TSTM WND DMG 6 ENE PISECO 43.47N 74.42W
07/30/2019 HAMILTON NY PARK/FOREST SRVC
TREE DOWN ON NY STATE ROUTE 8.
0400 PM TSTM WND DMG 10 NE WELLS 43.51N 74.17W
07/30/2019 WARREN NY 911 CALL CENTER
TREES DOWN BLOCKING NY STATE ROUTE 8.
0410 PM TSTM WND DMG ROXBURY 41.55N 73.31W
07/30/2019 LITCHFIELD CT METEOROLOGIST
TREES DOWN.
0412 PM TSTM WND DMG 8 NW JOHNSBURG 43.59N 74.09W
07/30/2019 WARREN NY DEPT OF HIGHWAYS
ROUTE 8 CLOSED IN BOTH DIRECTIONS DUE TO DOWNED TREE
0455 PM TSTM WND DMG HAGUE 43.75N 73.50W
07/30/2019 WARREN NY 911 CALL CENTER
POWER LINES DOWN.
0505 PM TSTM WND DMG LAKE GEORGE VILLAG 43.43N 73.72W
07/30/2019 WARREN NY 911 CALL CENTER
TREES DOWN AND POWER OUTAGES.
0507 PM TSTM WND GST LAKE GEORGE VILLAG 43.42N 73.71W
07/30/2019 M56 MPH WARREN NY BROADCAST MEDIA
0540 PM TSTM WND DMG 2 S ROCK CITY FALLS 43.03N 73.93W
07/30/2019 SARATOGA NY FIRE DEPT/RESCUE
WIRES DOWN
0545 PM TSTM WND DMG PORTER CORNERS 43.15N 73.89W
07/30/2019 SARATOGA NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN.
0550 PM TSTM WND DMG 2 SSW CORINTH 43.22N 73.84W
07/30/2019 SARATOGA NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN.
0555 PM TSTM WND DMG 1 N MILTON 43.05N 73.85W
07/30/2019 SARATOGA NY FIRE DEPT/RESCUE
MULTIPLE REPORTS OF WIRES DOWN VICINITY OF SATATOGA
COUNTY AIRPORT.
0558 PM TSTM WND DMG 1 NNW QUEENSBURY 43.37N 73.69W
07/30/2019 WARREN NY 911 CALL CENTER
*** 1 INJ *** TREE ON RV INJURING ONE PERSON.
0600 PM TSTM WND DMG 2 SW QUEENSBURY 43.33N 73.70W
07/30/2019 WARREN NY TRAINED SPOTTER
TREE ON HOME.
0600 PM TSTM WND DMG GANSEVOORT 43.20N 73.65W
07/30/2019 SARATOGA NY TRAINED SPOTTER
TREES SHEARED OFF.
0603 PM TSTM WND DMG 2 NE WILTON 43.19N 73.71W
07/30/2019 SARATOGA NY FIRE DEPT/RESCUE
TREE AND WIRES DOWN.
0610 PM TSTM WND DMG 5 W FORT ANN 43.43N 73.58W
07/30/2019 WASHINGTON NY 911 CALL CENTER
TREES AND WIRES DOWN.
0612 PM TSTM WND DMG 2 NNW FORT ANN 43.44N 73.51W
07/30/2019 WASHINGTON NY 911 CALL CENTER
TREES AND WIRES DOWN.
0700 PM TSTM WND DMG 1 WSW SOUTH GLENS FALLS 43.29N 73.65W
07/30/2019 SARATOGA NY FIRE DEPT/RESCUE
TREE DOWN ON WIRES.
0755 PM TSTM WND DMG 3 WNW CAMBRIDGE 43.05N 73.42W
07/30/2019 WASHINGTON NY 911 CALL CENTER
WIRES DOWN.
&&
EVENT NUMBER ALY1902548 ALY1902549 ALY1902550 ALY1902551 ALY1902552
ALY1902554 ALY1902553 ALY1902556 ALY1902555 ALY1902558 ALY1902559
ALY1902557 ALY1902564 ALY1902561 ALY1902562 ALY1902565 ALY1902569
ALY1902560 ALY1902568 ALY1902563 ALY1902566 ALY1902567 ALY1902570
ALY1902571
JPVSpecial weather statement, Jul 30, 9:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
921 PM EDT Tue Jul 30 2019
NYZ054-084-VTZ013-310145-
Eastern Rensselaer-Southern Washington-Bennington-
921 PM EDT Tue Jul 30 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON...
NORTHEASTERN RENSSELAER AND SOUTHWESTERN BENNINGTON COUNTIES...
At 921 PM EDT, a strong thunderstorm was located near Hoosick Falls,
moving northeast at 30 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Bennington around 935 PM EDT.
Shaftsbury around 940 PM EDT.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4277 7335 4293 7346 4295 7346 4315 7315
4297 7300 4293 7301 4293 7297 4290 7295
TIME...MOT...LOC 0121Z 242DEG 28KT 4286 7331
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:03 PM EDT | Special Weather Statement | ALY | Albany | 27 min |
| Jul 30, 8:06 PM EDT | Special Weather Statement | ALY | Greene | 24 min |
| Jul 30, 8:52 PM EDT | Special Weather Statement | ALY | Schenectady | 23 min |
| Jul 30, 8:53 PM EDT | Special Weather Statement | ALY | Herkimer | 52 min |
| Jul 30, 8:55 PM EDT | Special Weather Statement | ALY | Rensselaer | 35 min |
| Jul 30, 9:47 PM EDT | Special Weather Statement | ALY | Rensselaer | 28 min |
| Jul 31, 10:52 AM EDT | Special Weather Statement | ALY | Ulster | 38 min |
| Jul 31, 1:53 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 3 hr |
| Jul 31, 2:01 PM EDT | Special Weather Statement | ALY | Putnam | 44 min |
| Jul 31, 2:17 PM EDT | Special Weather Statement | ALY | Warren | 43 min |
| Jul 31, 2:41 PM EDT | Areal Flood Advisory | ALY | Warren | 111 min |
| Jul 31, 2:59 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| Jul 31, 3:04 PM EDT | Special Weather Statement | ALY | Putnam | 41 min |
| Jul 31, 3:23 PM EDT | Areal Flood Advisory | ALY | Warren | 76 min |
| Jul 31, 3:54 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| Jul 31, 5:09 PM EDT | Special Weather Statement | ALY | Saratoga | 36 min |
| Jul 31, 5:59 PM EDT | Special Weather Statement | ALY | Saratoga | 31 min |
| Jul 31, 6:24 PM EDT | Special Weather Statement | ALY | Saratoga | 36 min |
| Jul 31, 7:05 PM EDT | Special Weather Statement | ALY | Columbia | 25 min |
| Jul 31, 7:32 PM EDT | Special Weather Statement | ALY | Dutchess | 28 min |
| Jul 30, 8:26 PM EDT | Special Weather Statement | ALY | Bennington | 34 min |
| Jul 30, 8:36 PM EDT | Special Weather Statement | ALY | Windham | 24 min |
| Jul 31, 12:44 PM EDT | Special Weather Statement | ALY | 46 min | |
| Jul 31, 2:57 PM EDT | Special Weather Statement | ALY | 33 min | |
| Jul 31, 4:55 PM EDT | Special Weather Statement | ALY | 35 min |
Nearby
Special Weather Statements in Vermont, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.